# SDR GTIA2018111952971

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 4,885 hours, 2,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-3 DOOR. LOW PRESSURE ON DOOR ASSIST ACCUMULATOR. -SERVICED L-3 DOOR ASSIST ACCUMULATOR AS PER A.M.M.  52-22-00.
